Was It Tramadol or Lexapro?

Discussion in 'Introduce Yourself' started by Joshawaarnold, Mar 1, 2016.

tinnitus forum
    1. Joshawaarnold

      Joshawaarnold Member

      Tinnitus Since:
      03/2016
      Cause of Tinnitus:
      Tramadol or Lexapro
      So the ringing started a few hours ago. Like many i started to freak out desperatly looking for answers. I found this website and reading everyones storys really calmed me down so thanks for that. :) im not really sure if it is T but id really like some feedback. so on to the real question. I am currently taking two medications, tramadol 50mg (100mg twice a day)and lexapro 20mg (20mg a day). Both of these medications i definitely feel like i cant live without. Both of these medications are frequently talked about on these forums saying that they are the cause. If there is no compromise i feel like i will just have to find a way to deal with it. If i absolutely have to stop taking either i can stop the tramadol but i cant stop the lexapro. The withdraws from it are too severe. I also have a problem with my jaw on the same side as the ringing. My jaw pops when i eat/talk. Im really not sure what to pin the ringing on but any advice/feedback would be amazing thanks:)
       
    2. TeresaD
      Fine

      TeresaD Member

      Location:
      Florida
      Tinnitus Since:
      2015
      Cause of Tinnitus:
      Unknown
      @Joshawaarnold you may want to get your jaw checked out for TMJ. It could be causing your T. It's worth a shot!
       
    3. glynis-harbron
      Feminine

      glynis-harbron Member Benefactor Hall of Fame Ambassador Team Awareness Team Research

      Location:
      England, Stoke-on-Trent
      Tinnitus Since:
      2004
      Cause of Tinnitus:
      Meniere's Disease
      @TeresaD is right you could have a jaw joint problem and this can cause tinnitus.
      Your dentist can tell you for sure if you have Tempromandibular joint problem.
      Basically your popping can cause inflammation on your jaw joint and soft tissue as its right by your middle ear so easy to see the connection to Tinnitus.
      Keep posting for more support.

      Be careful with tramadol as a slow taper is needed if you and your doctor decide to reduce them slowly as the side effects are not nice if stop them to quick.....lots of love glynis
       

Share This Page

Loading...
If you have ringing ears then you've come to the right place. We are a friendly tinnitus support board, dedicated to helping you discuss and understand what tinnitus treatments may work for you.